Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 27, NWS Pocatello, ID

September 29, 2013

NWS Pocatello, ID issued this wind advisory at Sep 29, 2013, 4:04 AM MDT. It took effect at Sep 30, 2013, 9:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2013, 4:04 AM MDT (10:04 UTC)
In effect from
Sep 30, 2013, 9:00 AM MDT
Expired
Sep 30, 2013, 7:25 PM MDT
In force
10 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WWUS75 KPIH 291004
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
404 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY...

IDZ020-021-292230-
/O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
/O.CON.KPIH.WI.Y.0026.130929T1800Z-130930T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
404 AM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-292230-
/O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
404 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN AND EASTERN
MAGIC VALLEY MONDAY...

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

* TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO
  FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I -
  86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN
  SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
7 follow-up statements
444 
WWUS75 KPIH 291334
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
734 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND 
MONDAY...

IDZ020-021-300300-
/O.EXT.KPIH.WI.Y.0026.130929T1334Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
734 AM MDT SUN SEP 29 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...AND FROM
9 AM TO 9 PM MDT MONDAY.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY
  MORNING THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-300300-
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
734 AM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY.

* TIMING...MID MORNING MONDAY THROUGH MONDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I - 
  86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN 
  SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
444 
WWUS75 KPIH 291636
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1036 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND
MONDAY...

IDZ017-300300-
/O.EXA.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
1036 AM MDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

* TIMING...THROUGH 9 PM THIS EVENING...AND MID MORNING MONDAY
  THROUGH MONDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE BURLEY...RUPERT...AND SHOSHONE.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-021-300300-
/O.CON.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
1036 AM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY 
  MORNING THROUGH MONDAY EVENING 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
971 
WWUS75 KPIH 300158
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
758 PM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN MONDAY...

IDZ017-020-021-301000-
/O.CAN.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...AND BLACKFOOT.
758 PM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...
...WIND ADVISORY IS CANCELLED FOR THE REMAINDER OF THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY FOR THE REMAINDER OF THIS EVENING. A WIND ADVISORY REMAINS IN
EFFECT FROM 9 AM TO 9 PM MDT MONDAY.

* TIMING...MONDAY MORNING THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
155 
WWUS75 KPIH 300931
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
331 AM MDT MON SEP 30 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN MONDAY...

IDZ020-302100-
/O.UPG.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
/O.NEW.KPIH.HW.W.0005.130930T1500Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
331 AM MDT MON SEP 30 2013

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO UPGRADED THE WIND
ADVISORY TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 9 PM MDT THIS EVENING.

* TIMING...MONDAY MORNING THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 40 MPH WITH GUSTS TO 60 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...INL COMPLEX.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ017-021-302100-
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
331 AM MDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

* TIMING...MONDAY MORNING THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN
  FALLS AND BURLEY.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY
  IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
790 
WWUS75 KPIH 301854
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1254 PM MDT MON SEP 30 2013

IDZ020-010300-
/O.CON.KPIH.HW.W.0005.000000T0000Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
1254 PM MDT MON SEP 30 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 40 MPH WITH GUSTS TO 60 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...INL COMPLEX.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ017-021-010300-
/O.CON.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
1254 PM MDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...
  AMERICAN FALLS AND BURLEY. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY 
  IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
251 
WWUS75 KPIH 301905
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
105 PM MDT MON SEP 30 2013

IDZ020-010300-
/O.CON.KPIH.HW.W.0005.000000T0000Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
105 PM MDT MON SEP 30 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 40 MPH WITH GUSTS TO 60 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...INL COMPLEX.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ019-010300-
/O.EXA.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY
105 PM MDT MON SEP 30 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...ST ANTHONY...DUBOIS...ISLAND PARK.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY 
  IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-021-010300-
/O.CON.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
105 PM MDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT... 
  AMERICAN FALLS AND BURLEY. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY 
  IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
291 
WWUS75 KPIH 010125
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
725 PM MDT MON SEP 30 2013


IDZ020-010230-
/O.CAN.KPIH.HW.W.0005.000000T0000Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
725 PM MDT MON SEP 30 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE CALMED DOWN FROM THIS AFTERNOON WITH WINDS DROPPING
TO 20 TO 30 MPH. LOOK FOR WINDS TO CONTINUE TO DECREASE THE
REMAINDER OF THE EVENING.


$$

IDZ017-019-021-010230-
/O.CAN.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO...
BLACKFOOT
725 PM MDT MON SEP 30 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE CALMED DOWN FROM THIS AFTERNOON WITH WINDS DROPPING TO
20 TO 30 MPH. LOOK FOR WINDS TO CONTINUE TO DECREASE THE REMAINDER
OF THE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 29, 3:30 AM MDT, 34 minutes earlier.

Area forecast discussion, Sep 29, 3:30 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
330 AM MDT SUN SEP 29 2013

.DISCUSSION...CURRENT WATER VAPOR IMAGERY SHOWS A DEEP UPPER LEVEL
LOW OFF THE BRITISH COLUMBIA COAST WITH AMPLE MOISTURE MOVING
AROUND THE LOW IN ZONAL FLOW INTO OUR AREA. EXPECT STRONG ZONAL
FLOW OVER OUR AREA TODAY BRINGING MODERATE TO STRONG WINDS AND UP
SLOPE SHOWERS MAINLY OVER THE WEST CENTRAL MOUNTAINS AND TO AN
LESSER EXTENT OVER THE UPPER SNAKE RIVER PLAIN. ZONAL FLOW WILL
CONTINUE THROUGH MONDAY WHEN FRONTAL PASSAGE IS EXPECTED. AS A
RESULT THE WINTER WEATHER ADVISORY FOR 4 TO 10 INCHES OF SNOW
ABOVE 8000 FEET HAS BEEN CONTINUED. ALSO THE WIND ADVISORY FOR
WINDS 25 TO 35 MPH WITH GUSTS UP TO 45 MPH HAS BEEN CONTINUED. AN
ADDITIONAL WIND ADVISORY HAS BEEN ISSUED FOR MONDAY AS WELL.

TUESDAY WEAK RIDGING BUILDS IN BRING DRIER CONDITIONS. EXPECT
BREEZY WINDS AS WELL. A TROUGH DROPS DOWN OVER THE AREA WEDNESDAY
INTO THURSDAY BRINGING LIGHT PRECIPITATION CHANCES. FRIDAY THROUGH
THE END OF THE PERIOD LOOK FOR DRIER CONDITIONS IN NORTHWEST FLOW.

LOOK FOR NEAR NORMAL TEMPERATURES EARLY IN THE PERIOD BEFORE
DROPPING WELL BELOW NORMAL WEDNESDAY AND THURSDAY. NEAR NORMAL
TEMPERATURES WILL RETURN FOR THE END OF THE PERIOD. WYATT

&&

.AVIATION...STRONG FLOW ALOFT BRINGING SHORTWAVE INTO EASTERN IDAHO
TODAY. GOOD MIXING WILL KEEP WINDS STRONG THROUGH THE SNAKE PLAIN
AND AT HIGHER ELEVATIONS. LOOK FOR SUSTAINED WINDS IN THE 25KT-35KT
RANGE...MAINLY SOUTHWEST. HIGHER ELEVATIONS PARTICULARLY IN THE
CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS TO SEE BEST CHANCES OF
PRECIPITATION TODAY. LOOK FOR VFR/MVFR TO GIVE WAY TO IFR OR LOWER
AT KSUN BY AFTERNOON WITH CEILINGS LIKELY APPROACHING OR DROPPING
BELOW FIELD MINIMUMS AT TIMES WITH THE HEAVIER PRECIPITATION. SNOW
LEVELS ARE HIGH ENOUGH THAT MOST OF THE PRECIPITATION SHOULD REMAIN
RAIN THROUGH TONIGHT. CEILINGS WILL FILL IN AT THE VALLEY TERMINAL
SITES BUT SHOULD REMAIN MVFR OR BETTER INTO TONIGHT WITH RAIN
HOLDING OFF UNTIL TONIGHT. DMH

&&

.FIRE WEATHER...EASTERN IDAHO STILL UNDER THE IMPACTS OF STRONG
NEARLY ZONAL FLOW. SHORTWAVE MOVING INTO IDAHO THIS MORNING ALREADY
PRODUCING WIDESPREAD AREA OF LIGHT PRECIP PUSHING INTO THE CENTRAL
MOUNTAINS. PRECIP SHIELD SHOULD CONTINUE TO INTENSITY AND SPREAD
INTO HIGHER ELEVATIONS EAST OF THE SNAKE PLAIN TODAY. SUSTAINED
WINDS 25-35KT REMAIN IN PLACE UNDER INFLUENCE OF 50+KT 700MB AND
60+KT 500MB FLOW. INFLUENCE CONTINUES INTO MONDAY WITH PRECIP SHIELD
SPREADING ACROSS REMAINDER OF EAST IDAHO AND WINDS REMAINING STRONG
AHEAD OF NEXT SHORTWAVE AND PASSAGE OF FRONTAL BOUNDARY IN THE
AFTERNOON. FLOW ALOFT REMAINS STRONG UNDER INFLUENCE OF WEAK RIDGE
TUESDAY SO BREEZY WINDS LIKELY TO CONTINUE. TROUGH DROPS INTO THE
REGION WEDNESDAY AND AMPLIFIES AS IT REACHES THE PLAINS STATES
THURSDAY INTO FRIDAY LEAVING EASTERN IDAHO UNDER THE INFLUENCE OF
COOL BUT DRIER NORTHWEST FLOW. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING
IDZ020-021.

WIND ADVISORY FROM 9 AM TO 9 PM MDT MONDAY IDZ017-020-021.

WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO NOON MDT
MONDAY ABOVE 8000 FEET FOR THE IDZ018-031.

&&
Hazardous weather outlook, Sep 28, 5:00 AM MDT, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
500 AM MDT SAT SEP 28 2013

IDZ017>025-031-032-291100-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
500 AM MDT SAT SEP 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING WINDS TODAY WITH GUSTS OF 30 MPH ACROSS THE
SNAKE RIVER PLAIN. LIGHT SNOW ABOVE 8000 FT WILL START LATE THIS
AFTERNOON INTO THE EVENING IN ZONAL FLOW ACROSS THE WESTERN
CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOOK FOR MODERATE TO STRONG WINDS SUNDAY THROUGH TUESDAY. WIND
ADVISORIES WILL LIKELY BE NEEDED EACH OF THESE DAYS WITH WINDS
RANGING FROM 25 TO 40 MPH. MONDAY WINDS MAY BE EVEN STRONGER
POSSIBLY WARRANTING A HIGH WIND WARNING. EARLY SUNDAY INTO MONDAY
EXPECT 5 TO 10 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS ABOVE
7500 FEET ACROSS THE WESTERN CENTRAL MOUNTAINS. THESE SNOW AMOUNTS
COMBINED WITH BLOWING AND DRIFTING SNOW WILL MAKE DRIVING
HAZARDOUS OVER MOUNTAIN PASSES. A WINTER WEATHER ADVISORY WILL
LIKELY BE NEEDED.

LATE WEDNESDAY INTO THURSDAY ANOTHER SYSTEM WILL MOVE INTO THE
AREA BRINGING MOUNTAIN SNOW PARTICULARLY OVER THE SOUTHEAST AND
EASTERN HIGHLANDS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.